Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isomorphisms of prime Goldie semiprincipal left ideal rings


Author: Kenneth G. Wolfson
Journal: Proc. Amer. Math. Soc. 104 (1988), 25-29
MSC: Primary 16A65; Secondary 16A04, 16A34
MathSciNet review: 958036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A prime (left) Goldie semiprincipal left ideal ring is the endomorphism ring $ E(F,A)$ of a free module $ A$, of finite rank, over a (left) Ore domain $ F$. We examine the uniqueness of the module $ (F,A)$ in the sense of determining necessary and sufficient conditions that every isomorphism of $ E(F,A)$ is induced by a semilinear module isomorphism of $ (F,A)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A65, 16A04, 16A34

Retrieve articles in all journals with MSC: 16A65, 16A04, 16A34


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958036-2
PII: S 0002-9939(1988)0958036-2
Article copyright: © Copyright 1988 American Mathematical Society